| Model Number |
1294-05-710 |
| Medical Device Problem Codes |
Fracture (1260); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Inflammation (1932); Pain (1994); Osteolysis (2377); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
| Date of Event |
03/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Revision of lcs implanted in 2011 by (b)(6).Patient reported pain and difficulty mobilising, x-ray revealed tibial peri-prosthetic fracture & osteolysis on the lateral femoral condyle.On removal of the implants, marked delamination and a large crack on the medial side of the polyethylene.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report. product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Corrective action was not indicated.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified that could have attributed to the event.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.